ISSN 2394-5125
 

Research Article 


Approximation Algorithms for the Achromatic Number of Certain Graceful Graphs

Sharmila Mary Arul.

Abstract
The achromatic number for a graph G = (V, E) is the largest integer m such that there is a partition of V into disjoint independent sets (V1,,Vm) satisfying the condition that for each pair of distinct sets 𝑉𝑖, 𝑉𝑗, 𝑉𝑖 ∪ 𝑉𝑗 is not an independent set in G. In this paper, we present O(1) approximation algorithms to determine the achromatic number of certain graceful graphs.

Key words: achromatic number, approximation algorithms, graph algorithms, NP-completeness


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Sharmila Mary Arul
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Sharmila Mary Arul. Approximation Algorithms for the Achromatic Number of Certain Graceful Graphs. JCR. 2020; 7(5): 1268-1274. doi:10.48047/jcr.07.05.473


Web Style

Sharmila Mary Arul. Approximation Algorithms for the Achromatic Number of Certain Graceful Graphs. http://www.jcreview.com/?mno=97227 [Access: August 19, 2021]. doi:10.48047/jcr.07.05.473


AMA (American Medical Association) Style

Sharmila Mary Arul. Approximation Algorithms for the Achromatic Number of Certain Graceful Graphs. JCR. 2020; 7(5): 1268-1274. doi:10.48047/jcr.07.05.473



Vancouver/ICMJE Style

Sharmila Mary Arul. Approximation Algorithms for the Achromatic Number of Certain Graceful Graphs. JCR. (2020), [cited August 19, 2021]; 7(5): 1268-1274. doi:10.48047/jcr.07.05.473



Harvard Style

Sharmila Mary Arul (2020) Approximation Algorithms for the Achromatic Number of Certain Graceful Graphs. JCR, 7 (5), 1268-1274. doi:10.48047/jcr.07.05.473



Turabian Style

Sharmila Mary Arul. 2020. Approximation Algorithms for the Achromatic Number of Certain Graceful Graphs. Journal of Critical Reviews, 7 (5), 1268-1274. doi:10.48047/jcr.07.05.473



Chicago Style

Sharmila Mary Arul. "Approximation Algorithms for the Achromatic Number of Certain Graceful Graphs." Journal of Critical Reviews 7 (2020), 1268-1274. doi:10.48047/jcr.07.05.473



MLA (The Modern Language Association) Style

Sharmila Mary Arul. "Approximation Algorithms for the Achromatic Number of Certain Graceful Graphs." Journal of Critical Reviews 7.5 (2020), 1268-1274. Print. doi:10.48047/jcr.07.05.473



APA (American Psychological Association) Style

Sharmila Mary Arul (2020) Approximation Algorithms for the Achromatic Number of Certain Graceful Graphs. Journal of Critical Reviews, 7 (5), 1268-1274. doi:10.48047/jcr.07.05.473